Alert archive / New Mexico / Red Flag Warnings in 2012

Red Flag Warning 19, NWS Albuquerque, NM

March 25, 2012

NWS Albuquerque, NM issued this red flag warning at Mar 25, 2012, 4:38 AM MDT. It took effect at Mar 25, 2012, 12:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 25, 2012, 4:38 AM MDT (10:38 UTC)
In effect from
Mar 25, 2012, 12:00 PM MDT
Expired
Mar 25, 2012, 6:00 PM MDT
In force
6 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

980 
WWUS85 KABQ 251038
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
438 AM MDT SUN MAR 25 2012

...STRONGER WINDS AND VERY LOW HUMIDITY TO CREATE CRITICAL FIRE
CONDITIONS MOST OF EAST HALF OF NEW MEXICO MONDAY AND A SMALLER
PORTION OF NORTHEAST NEW MEXICO THIS AFTERNOON...

.INCREASING WINDS ALOFT WILL MIX DOWN TOWARD THE SURFACE IN
NORTHEAST NEW MEXICO THIS AFTERNOON AND MOST OF EASTERN NEW MEXICO
MONDAY DUE TO STRONG DAYTIME HEATING AND INCREASING SURFACE 
PRESSURE GRADIENT. THE RESULT WILL BE 20 FOOT SOUTHWEST WINDS OF
15 TO 25 MPH THIS AFTERNOON PORTIONS OF NORTHEAST NEW MEXICO AND
BETWEEN 20 AND 30 MPH ACROSS THE MAJORITY OF THE EAST HALF OF NEW
MEXICO MONDAY. SOME HIGHER GUSTS WILL ALSO BE POSSIBLE. THIS WILL
COMBINE WITH VERY LOW RELATIVE HUMIDITIES TO PRODUCE CRITICAL FIRE
WEATHER CONDITIONS. IN ADDITION A FEW MOSTLY DRY THUNDERSTORMS
WILL BE POSSIBLE ACROSS THE EAST TODAY...BRINGING THE POTENTIAL
FOR FIRE STARTS FROM DRY LIGHTNING STRIKES.

NMZ103-260000-
/O.UPG.KABQ.FW.A.0017.120326T1700Z-120327T0300Z/
/O.NEW.KABQ.FW.W.0020.120326T1700Z-120327T0300Z/
/O.NEW.KABQ.FW.W.0019.120325T1800Z-120326T0000Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
438 AM MDT SUN MAR 25 2012

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 11 AM TO
9 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AREA AND TIMING...THE EAST SLOPES OF THE SANGRE DE CRISTO
  MOUNTAINS BELOW SIGNIFICANT SNOW PACK EAST ACROSS THE NORTHEAST
  HIGHLANDS FROM NOON UNTIL 6 PM TODAY AND 11 AM TIL 9 AM MONDAY.

* 20 FOOT WINDS...GENERALLY 15 TO 25 MPH WITH SOME GUSTS TO AROUND
  30 MPH TODAY AND 20 TO 30 MPH WITH SOME GUSTS POSSIBLY TO NEAR
  40 MPH MONDAY.

* RELATIVE HUMIDITY...MINIMUM OF 7 TO 15 PERCENT BOTH DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ104-107-108-260000-
/O.UPG.KABQ.FW.A.0017.120326T1700Z-120327T0300Z/
/O.NEW.KABQ.FW.W.0020.120326T1700Z-120327T0300Z/
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
438 AM MDT SUN MAR 25 2012

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AREA AND TIMING...THE EASTERN PLAINS OF NEW MEXICO WEST TO THE 
  CENTRAL MOUNTAIN CHAIN BELOW THE REMAINING SNOW PACK FROM 
  ABOUT 11 AM UNTIL 9 PM MONDAY. 

* 20 FOOT WINDS...GENERALLY 20 TO 30 MPH WITH SOME GUSTS TO 35 
  OR 40 MPH. 

* RELATIVE HUMIDITY...MINIMUM OF 7 TO 13 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

43
2 follow-up statements
861 
WWUS85 KABQ 251330 CCA
RFWABQ

URGENT - FIRE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
714 AM MDT SUN MAR 25 2012

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MDT TODAY FOR THE
EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS BELOW SIGNIFICANT
SNOW PACK EAST INTO THE NORTHEAST HIGHLANDS DUE TO STRONG WINDS
AND LOW HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY FOR
THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN BELOW SIGNIFICANT
SNOW PACK EAST ACROSS THE EASTERN PLAINS DUE TO STRONG WINDS AND
LOW HUMIDITY...

.INCREASING WINDS ALOFT WILL MIX DOWN TOWARD THE SURFACE IN
NORTHEAST NEW MEXICO THIS AFTERNOON AND MOST OF EASTERN NEW MEXICO
MONDAY DUE TO STRONG DAYTIME HEATING AND INCREASING SURFACE
PRESSURE GRADIENT. THE RESULT WILL BE 20 FOOT SOUTHWEST WINDS OF
15 TO 25 MPH THIS AFTERNOON PORTIONS OF NORTHEAST NEW MEXICO AND
BETWEEN 20 AND 30 MPH ACROSS THE MAJORITY OF THE EAST HALF OF NEW
MEXICO MONDAY. SOME HIGHER GUSTS WILL ALSO BE POSSIBLE. THIS WILL
COMBINE WITH VERY LOW RELATIVE HUMIDITIES TO PRODUCE CRITICAL FIRE
WEATHER CONDITIONS. IN ADDITION A FEW MOSTLY DRY THUNDERSTORMS
WILL BE POSSIBLE ACROSS THE EAST TODAY...BRINGING THE POTENTIAL
FOR FIRE STARTS FROM DRY LIGHTNING STRIKES.

NMZ103-260245-
/O.UPG.KABQ.FW.A.0017.120326T1700Z-120327T0300Z/
/O.NEW.KABQ.FW.W.0020.120326T1700Z-120327T0300Z/
/O.NEW.KABQ.FW.W.0019.120325T1800Z-120326T0000Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
714 AM MDT SUN MAR 25 2012

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 11 AM TO
9 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AREA AND TIMING...THE EAST SLOPES OF THE SANGRE DE CRISTO
  MOUNTAINS BELOW SIGNIFICANT SNOW PACK EAST ACROSS THE NORTHEAST
  HIGHLANDS FROM NOON UNTIL 6 PM TODAY AND 11 AM TIL 9 AM MONDAY.

* 20 FOOT WINDS...GENERALLY 15 TO 25 MPH WITH SOME GUSTS TO AROUND
  30 MPH TODAY AND 20 TO 30 MPH WITH SOME GUSTS POSSIBLY TO NEAR
  40 MPH MONDAY.

* RELATIVE HUMIDITY...MINIMUM OF 7 TO 15 PERCENT BOTH DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ104-107-108-260245-
/O.UPG.KABQ.FW.A.0017.120326T1700Z-120327T0300Z/
/O.NEW.KABQ.FW.W.0020.120326T1700Z-120327T0300Z/
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
714 AM MDT SUN MAR 25 2012

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AREA AND TIMING...THE EASTERN PLAINS OF NEW MEXICO WEST TO THE
  CENTRAL MOUNTAIN CHAIN BELOW THE REMAINING SNOW PACK FROM
  ABOUT 11 AM UNTIL 9 PM MONDAY.

* 20 FOOT WINDS...GENERALLY 20 TO 30 MPH WITH SOME GUSTS TO 35
  OR 40 MPH.

* RELATIVE HUMIDITY...MINIMUM OF 7 TO 13 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

43
247 
WWUS85 KABQ 260000
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 PM MDT SUN MAR 25 2012

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY FOR
THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN BELOW SIGNIFICANT
SNOW PACK EAST ACROSS THE EASTERN PLAINS DUE TO STRONG WINDS AND
LOW HUMIDITY...

.INCREASING WINDS ALOFT WILL MIX DOWN TOWARD THE SURFACE ACROSS 
MOST OF EASTERN NEW MEXICO MONDAY DUE TO STRONG DAYTIME HEATING
AND INCREASING SURFACE PRESSURE GRADIENT. THE RESULT WILL BE 20
FOOT SOUTHWEST WINDS BETWEEN 20 AND 30 MPH ACROSS THE MAJORITY OF
THE EAST HALF OF NEW MEXICO MONDAY. SOME HIGHER GUSTS WILL ALSO BE
POSSIBLE. THIS WILL COMBINE WITH VERY LOW RELATIVE HUMIDITIES TO
PRODUCE CRITICAL FIRE WEATHER CONDITIONS. IN ADDITION A FEW MIXED
WET AND DRY THUNDERSTORMS ARE POSSIBLE OVER ROOSEVELT...CURRY AND
SOUTHEAST QUAY COUNTY EARLY TO MID MONDAY AFTERNOON RESULTING IN
THE POTENTIAL FOR FIRE STARTS FROM DRY LIGHTNING STRIKES.

NMZ103-261400-
/O.EXP.KABQ.FW.W.0019.000000T0000Z-120326T0000Z/
/O.CON.KABQ.FW.W.0020.120326T1700Z-120327T0300Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
600 PM MDT SUN MAR 25 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT
MONDAY...
...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT
MONDAY. 

* AREA AND TIMING...THE EAST SLOPES OF THE SANGRE DE CRISTO
  MOUNTAINS BELOW SIGNIFICANT SNOW PACK EAST ACROSS THE NORTHEAST
  HIGHLANDS FROM 11 AM TIL 9 PM MONDAY.

* 20 FOOT WINDS...GENERALLY 20 TO 30 MPH WITH SOME GUSTS POSSIBLY
  TO NEAR 40 MPH MONDAY.

* RELATIVE HUMIDITY...MINIMUM OF 7 TO 15 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ104-107-108-261400-
/O.CON.KABQ.FW.W.0020.120326T1700Z-120327T0300Z/
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
600 PM MDT SUN MAR 25 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT
MONDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT
MONDAY. 

* AREA AND TIMING...THE EASTERN PLAINS OF NEW MEXICO WEST TO THE 
  CENTRAL MOUNTAIN CHAIN BELOW THE REMAINING SNOW PACK FROM 
  ABOUT 11 AM UNTIL 9 PM MONDAY. 

* 20 FOOT WINDS...GENERALLY 20 TO 30 MPH WITH SOME GUSTS TO 35 
  OR 40 MPH.

* RELATIVE HUMIDITY...MINIMUM OF 7 TO 13 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

40

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 25, 3:46 AM MDT, 52 minutes earlier.

Area forecast discussion, Mar 25, 3:46 AM MDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
346 AM MDT SUN MAR 25 2012

.DISCUSSION...
AN UNSEASONABLY STRONG 538DM H5 UPPER LOW OFF THE SOCA COASTLINE
WILL SLIDE ONSHORE THRU TONIGHT AND FILL CONSIDERABLY TO NEAR 550DM.
DEEP SSW FLOW AHEAD OF THIS LOW WILL FORCE ABUNDANT HIGH CLOUD COVER
NORTHWARD ACROSS NM THRU TONIGHT. VERY STEEP LAPSE RATES...SLIGHTLY
NEGATIVE LIFTED INDICES...AND IMPRESSIVE MID/UPPER LEVEL TOP DOWN
MOISTENING WILL CREATE ISOLATED DRY STORMS BY LATE THIS AFTERNOON
ALONG AND IMMEDIATELY EAST OF THE CENTRAL MT CHAIN. GUSTY WINDS
WITH LITTLE TO NO RAIN WILL OCCUR WITH THIS ACTIVITY THRU TONIGHT
ACROSS THE EASTERN PLAINS. MAX TEMPS WILL BE NEAR TO ABV RECORD
HIGHS ACROSS JUST ABOUT THE ENTIRE AREA TODAY DESPITE MID/HIGH
LEVEL CLOUD COVER.

SHALLOW RETURN LOW LEVEL MOISTURE ACROSS THE E PLAINS THIS MORNING
WILL MIX EASTWARD AGAIN THIS AFTERNOON THEN MAKE ANOTHER SHALLOW
SURGE WEST TONIGHT. DESPITE STRONG TOP DOWN MOISTENING AND LOW LEVEL
MOISTURE IN PLACE OVER THE EAST A VERY DRY LAYER BTWN 800-600MB WILL
MITIGATE DECENT QPF...THUS PLACED DRY STORM WORDING ALONG THE TX
STATE LINE TONIGHT AND MONDAY AS WELL. TEMPS WILL COOL 10 TO 15F
ACROSS THE WESTERN HALF MONDAY AND AROUND 5F ACROSS THE EAST. THIS
WILL STILL FAVOR TEMPS 5F ABV NORMAL WEST AND 15F ABV NORMAL EAST.
GUSTY WINDS...CRITICAL FIRE WX CONDITIONS...AND SOME AREAS OF BLDU
WILL BE A CONCERN ACROSS THE NE PLAINS. ANY DRY LIGHTNING STRIKES
THAT OCCUR LATE TODAY AND TONIGHT COULD EXACERBATE THE WILDFIRE
THREAT IN THIS AREA MONDAY.

QUASI-ZONAL FLOW THEN TAKES SHAPE ACROSS REGION TUESDAY THRU FRIDAY
WITH A POORLY DEFINED UPPER LEVEL VORT AXES CROSSING THE AREA ON
THURSDAY. PERIODIC LOW LEVEL MOISTURE INTRUSIONS INTO THE EASTERN
PLAINS COMBINED WITH THE WEAK UPPER WAVE THURSDAY WILL INCREASE THE
POTENTIAL FOR SOME STORMS OVER THE SE PLAINS. OTHERWISE...TEMPS WILL
QUICKLY WARM BACK TO WELL ABOVE NORMAL MOST AREAS THRU THE END OF
THE WEEK.

GUYER

&&

.AVIATION...
VFR CONDITIONS TO CONTINUE THROUGH AT LEAST EARLY MONDAY AS SW FLOW
ALOFT CONTINUES ACROSS FCST AREA. THIS FLOW WILL INCREASE TODAY AND
MONDAY CREATING FAIRLY WIDESPREAD 20 TO 30 KT WINDS ACROSS CENTRAL
MT CHAIN AND E TO TX LINE MONDAY...ALONG WITH POTENTIAL OF GUSTS TO
AT LEAST 35 OR 40 KT IN THE AFTN. AREA OF 15 TO 25 KT WINDS ALSO FOR
MOST OF WESTERN NM. WINDS SHOULD STILL DECOUPLE FOR MAJORITY OF THE
AREA TONIGHT. THERE IS POTENTIAL OF A FEW VERY HIGH BASED SHOWERS
AND THUNDERSTORMS LATE THIS AFTERNOON INTO TONIGHT CREATING GUSTY
WINDS ALONG AND EAST OF THE CENTRAL MT CHAIN...BUT MOST AREAS OF
NORTH AND CENTRAL NM WILL REMAIN PRECIPITATION FREE AT LEAST INTO
MID WEEK.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 43

&&

.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF THE FCST AREA TODAY
AND AN EVEN WIDER SWATH FOR MON. ADD TO THAT AT LEAST A CHANCE OF A
FEW HIGH BASED AND MAINLY DRY THUNDERSTORMS FROM THE CENTRAL MTN
CHAIN ON EAST LATE THIS AFTN AND TONIGHT. THESE WILL BE THE BIGGER
CONCERNS OVER THE NEXT FEW DAYS.

WELL ABOVE NORMAL TEMPERATURES WILL CONTINUE TODAY AND THROUGH MOST
OF THE UPCOMING WORK WEEK WITH SOUTHWEST FLOW ALOFT REACHING ITS
GREATEST STRENGTH MONDAY. WIND SPEEDS...MINIMUM HUMIDITY LEVELS...
WIND SPEEDS AND HAINES VALUES AT OR NEAR 6 ALL POINT TO A FAIRLY LOW
GRADE CRITICAL FIRE WEATHER PERIOD OF 2 TO 5 HOURS ACROSS FIRE ZONE
103 THIS AFTN...AND SPILLING OVER SLIGHTLY INTO 104. THUS A RED FLAG
WARNING WILL BE IN PLACE THERE. FOR MONDAY THE PREVIOUS FIRE WX
WATCH FOR FIRE ZONES 103...104...107 AND 108 WILL BE UPGRADED TO A
RED FLAG WARNING. THE WEAKEST LINK IN THE CHAIN FOR MONDAY RED FLAG
IS THAT HAINES IN THAT AREA ONLY IN THE 4 TO BORDERLINE 5 RANGE...
BUT ALL OTHER CONTRIBUTING FACTORS ARE PRETTY SOLID.

STILL LOOKING AT THE WEAK TO MODERATE MID AND UPPER LEVEL MOISTURE
PUSH NEAR AND ESPECIALLY A LITTLE EAST OF THE CENTRAL MTN CHAIN.
THERE IS POTENTIAL FOR A FEW DRY THUNDERSTORMS THAT AREA LATE THIS
AFTN INTO TONIGHT. THEN DRY SLOT WORKS THE MOISTURE MOSTLY E OF NM
MON AND TUE. THIS THUNDERSTORM FORECAST IS OF PARTICULAR CONCERN
BECAUSE OF THE MORE WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS THAT
ARE LIKELY ON MONDAY FOR THAT AREA...THOUGH STORMS SHOULD NOT BE
NUMEROUS.

DRY CONDITIONS TO REMAIN THE REST OF NEXT WEEK ...EXCEPT FOR ACROSS
THE EAST CENTRAL PLAINS WHERE GULF MOISTURE MAY MAKE A SHORT
APPEARANCE BETWEEN WED AND THU BEFORE BEING SHUNTED EAST THEREAFTER.
MOST AREAS WILL SEE MINIMUM RHS IN THE TEENS AND SOME SINGLE DIGITS.
ABOVE TO WELL ABOVE NORMAL TEMPERATURES ARE FORECAST THROUGH THE
WEEK. DOWNTURN IN VENTILATION TUESDAY...BUT THE MAJORITY OF THE AREA
WILL SEE VALUES FAIR OR BETTER. GENERALLY GOOD TO EXCELLENT
VENTILATION IS EXPECTED THE REST OF THE WORK WEEK.

LOOKING BEYOND 7 DAYS...BASED ON THE LATEST COMPUTER MODEL DATA AND
COMPARING TO PREVIOUS CYCLES...WE HAVE MODERATE CONFIDENCE IN A
SIGNIFICANT WIND EVENT SHAPING-UP FOR LATE NEXT WEEKEND OR EARLY THE
FOLLOWING WEEK. 43

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  78  41  65  32 /   0   0   0   0
DULCE...........................  76  34  63  23 /   0   0   0   0
CUBA............................  76  38  65  30 /   0   0   0   0
GALLUP..........................  76  29  61  23 /   0   0   0   0
EL MORRO........................  70  29  60  24 /   0   0   0   0
GRANTS..........................  78  30  66  25 /   0   0   0   0
QUEMADO.........................  72  36  65  31 /   0   0   0   0
GLENWOOD........................  79  31  69  28 /   0   0   0   0
CHAMA...........................  68  39  58  27 /   0   5   5   0
LOS ALAMOS......................  74  49  66  40 /   0   0   0   0
PECOS...........................  75  45  66  37 /   5   0   0   0
CERRO/QUESTA....................  74  39  66  28 /   0   5   0   0
RED RIVER.......................  63  41  55  30 /   5  10   5   0
ANGEL FIRE......................  65  39  59  29 /   5  10   5   0
TAOS............................  76  37  66  26 /   0   0   0   0
MORA............................  73  42  66  33 /   5  10   5   0
ESPANOLA........................  82  37  73  27 /   0   0   0   0
SANTA FE........................  75  47  66  40 /   0   0   0   0
SANTA FE AIRPORT................  79  43  69  34 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  79  51  71  43 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  80  50  73  42 /   0   0   0   0
ALBUQUERQUE VALLEY..............  82  48  74  38 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  82  48  73  39 /   0   0   0   0
LOS LUNAS.......................  83  43  76  35 /   0   0   0   0
RIO RANCHO......................  81  48  73  39 /   0   0   0   0
SOCORRO.........................  86  44  80  39 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  77  43  68  36 /   5   5   0   0
TIJERAS.........................  79  45  70  37 /   0   0   0   0
MORIARTY/ESTANCIA...............  77  44  70  35 /   5   5   0   0
CLINES CORNERS..................  78  44  67  36 /   5  10   5   0
GRAN QUIVIRA....................  79  45  71  38 /   0   5   0   0
CARRIZOZO.......................  84  40  73  35 /   0   0   0   0
RUIDOSO.........................  76  43  65  40 /   5  10   5   0
CAPULIN.........................  76  50  72  41 /   5   5   5   0
RATON...........................  82  46  76  36 /   5   5   5   0
SPRINGER........................  81  44  77  34 /   5   5   5   0
LAS VEGAS.......................  76  42  70  37 /   5  10   5   0
CLAYTON.........................  83  51  79  44 /   0   5   5   0
ROY.............................  81  47  75  40 /   5  10   5   0
CONCHAS.........................  86  52  82  40 /   0  10   5   0
SANTA ROSA......................  85  51  81  43 /   0  10   5   0
TUCUMCARI.......................  90  56  84  46 /   0   5   5   5
CLOVIS..........................  85  52  80  43 /   0   5  10   5
PORTALES........................  86  53  81  44 /   0   5  10   5
FORT SUMNER.....................  90  49  84  40 /   0   5   5   5
ROSWELL.........................  88  52  86  42 /   0   5   5   5
PICACHO.........................  85  48  80  42 /   5  10   5   0
ELK.............................  81  46  73  41 /   5  10   5   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM TO 9 PM MDT MONDAY FOR THE FOLLOWING
ZONES...NMZ103-104-107-108.

RED FLAG WARNING FROM NOON TODAY TO 6 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ103.

&&

GUYER/43
Hazardous weather outlook, Mar 24, 5:37 AM MDT, 23 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
537 AM MDT SAT MAR 24 2012

NMZ501>540-251200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
537 AM MDT SAT MAR 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED THUNDERSTORMS WITH LITTLE TO NO RAINFALL AND GUSTY WINDS
ARE POSSIBLE ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN
AND ADJACENT HIGHLANDS LATE SUNDAY. SOUTHWEST WINDS OF 25 TO 35
MPH WITH GUSTS UP TO 45 MPH ARE POSSIBLE OVER THE NORTHEAST PLAINS
MONDAY. A FIRE WEATHER WATCH IS ALSO IN EFFECT MONDAY FOR THE
EASTERN PLAINS WHERE GUSTY WINDS AND LOW HUMIDITIES MAY CREATE
CRITICAL FIRE WEATHER CONDITIONS. ANY LIGHTNING STRIKES FROM LATE
SUNDAY MAY EXACERBATE THE WILDFIRE THREAT MONDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 4:38 AM MDTRed Flag WarningABQHarding, San Miguel, Union40 hr

Nearby

Red Flag Warnings in New Mexico, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.